# SDR UALA2012080104133

- Difficulty date: August 1, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 65,095 hours, 9,443 cycles
- Engine: Pwa PW40903
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WEB CORRODED AROUND FASTENERS BETWEEN IRSS 340 AND 350 WHERE FUEL BOOST PUMP IS INSTALLED.  BLENDED OUT CORROSION.  NO CRACKS FOUND BY HFEC.  ACCOMPLISHED PERMANENT REPAIR PER ECRA 5720-02313 .
